<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-2599</article-id>
      <title-group>
        <article-title>On the rainbow vertex connection number of general unicyclic graphs</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Alfarisi</surname>
            <given-names>Ridho</given-names>
          </name>
          <aff>Department of Mathematics, University of Jember, Jember, 68121, Indoensia</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Kristiana</surname>
            <given-names>Arika Indah</given-names>
          </name>
          <aff>Department of Mathematics Education, University of Jember, Jember, 68121, Indoensia</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Husain</surname>
            <given-names>Sharifah Kartini Said</given-names>
          </name>
          <aff>Department of Mathematics and Statistics, Universiti Putra Malaysia, Serdang Selangor, 43400, Malaysia</aff>
          <aff>Institute for Mathematical Research, Universiti Putra Malaysia, Serdang Selangor, 43400, Malaysia</aff>
        </contrib>
      </contrib-group>
      <volume>29</volume>
      <issue>4</issue>
      <fpage>1823</fpage>
      <lpage>1832</lpage>
      <pub-date date-type="pub">
        <day>23</day>
        <month>03</month>
        <year>2026</year>
      </pub-date>
      <abstract>
        <p>In a graph G, the distance between any two vertices is defined as the length of the shortest path connecting them. A path in G is termed rainbow vertex-connected if all internal vertices along the path have distinct colors. For every pair of vertices u and v in G, if there exists such a colored u-v path, the graph is considered rainbow vertex-connected. The minimum number of colors required to ensure that a connected graph G satisfies this condition is called the rainbow vertex-connection number, denoted by rvc(G). This study focuses on analyzing the rainbow vertex-connection number specifically for unicyclic graphs.</p>
      </abstract>
      <kwd-group>
        <kwd>Rainbow vertex connected</kwd>
        <kwd>Rainbow vertex connection number</kwd>
        <kwd>Unicyclic graph</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
